Reducing my meds

Hi everyone hope you are all well today,just a quick question to anyone taking propanolol,I had my 3rd cbt session yesterday and my anxiety was thru the roof because I felt strange,my counsellor suggested a trip back to doctors as she thought my 60mg a day was high,so to cut a long story short I can reduce 10 this week and next week,and having dropped my 10 already I don't feel as weird as I did,I felt very lightheaded and not right has anyone else on propanolol experienced that kind of symptom and had to reduce there dosage?xx

5 Replies

oldestnewest
  • Hi ya no I wasn't put on it for a tremor,I was giving it when I mentioned my anxiety symptoms but I think I've been on too high a dosage which caused me to feel woozy xx

  • Propanalol can make your blood pressure drop so perhaps that's why you are feeling dizzy

  • Hi Lynne

    Sorry you have been having problems with your meds & even though I havnt taken these I do no while we are reducing of something it can be normal to feel a little strange while we adjust , hope someone that has might come along later & be able to tell you more about their experience , but I am sure it will settle down in a few days

    Your counselling seems to be going very well , she seems to be listening to you & giving you good advise , its sounding very promising :-)

    Take Care

    Love

    whywhy

    xxx

  • Hi you prob feel lightheaded as these meds are used to reduce blood pressure aswell, so your bp could be low, u can get it checked in any Lloyd's chemist

  • The recommendation is that a new patient should be prescribed 40mg once daily. If things don't improve, the dose is increased gradually to a maximum of 40mg three times daily.

    (From medicinescomplete.com/mc/bn... )

    This means that 60mg is not an overdose, but it might be too much if you didn't start by trying 40mg. Also presumably if you're on 60mg you're supposed to take two doses each day.

You may also like...